# SDR CA120505002

- Difficulty date: May 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Condition: Detached
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT ENGINE UPPER NOSE ACCESS COWL BECAME DETACHED FROM THE ACFT IN FLIGHT. THE CREW DID OBSERVE SOME BUFFET EFFECT BUT DID NOT KNOW THE CAUSE AT THE TIME.  THE MISSING PART WAS DISCOVERED POST LANDING. THE ACFT DID HAVE MAINTENANCE CONDUCTED DURING AN OVERNIGHT CHECK BEFORE THE AFFECTED FLIGHT.  THE COWL HAD BEEN REMOVED TOP FACILITATE LUBRICATION OF THE THRUST REVERSER BALL SCREW ACTUATORS AND TRACKS.  ROOT CAUSE TO BE DETERMINE, POTENTIAL HUMAN ERROR.
